Int. J. of Automation and Control   »   2014 Vol.8, No.3

 

 

Title: Improve results on delay-dependent robust H control for uncertain systems with interval time-varying delay

 

Authors: Junjun Hui; Hexin Zhang; Xiangyu Kong; Xin Zhou

 

Addresses:
The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China
The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China
The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China
The Xi'an Research Institute of High Technology, Xi'an, Shaanxi, 710025, China

 

Abstract: This paper considers the delay-dependent robust H control problem for a class of linear systems with interval time-varying delay and norm-bounded uncertainties. An improved delay-dependent bounded real lemma (BRL) for the systems is established based on a new candidate Lyapunov-Krasovskii (L-K) functional and linear matrix inequality (LMI). Then by applying the BRL, a memoryless state feedback H controller such that the resulting closed-loop system is asymptotically stable and satisfied a prescribed H performance level for all admissible uncertainties is deduced. Finally, numerical examples are provided to demonstrate the effectiveness and benefits of the proposed method.

 

Keywords: H-infinity control; Lyapunov-Krasovskii functional; L-K functional; robust stability; bounded real lemma; BRL; linear matrix inequality; LMI; interval time-delay; robust control; uncertainty.

 

DOI: 10.1504/IJAAC.2014.064164

 

Int. J. of Automation and Control, 2014 Vol.8, No.3, pp.277 - 293

 

Submission date: 14 Nov 2013
Date of acceptance: 29 Mar 2014
Available online: 04 Aug 2014

 

 

Editors Full text accessPurchase this articleComment on this article